# SDR SWIA202164905

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK SEGMENT FS 617.00 TO FS 612.00 LBL 9.0 IS CORRODED   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED CARGO SEAT TRACK SEGMENT F.S. 617.00 - 612.00 LBL 9 IAW CRJ-200 AMM 53-00-49-000/400-801. REF ATTACHED CONTINUATION WOR WORK PERFORMED.
